# SDR 04FDEA03072

- Difficulty date: November 10, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727-22
- Aircraft serial: 21327
- Aircraft time: 63,660 hours, 43,792 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGITUDINAL BEAM BS 750 - 840, RBL 25, WL 208.  REPAIRED PER SRM 53-10-1, 51-20-4, 51-30-2, 51-70-1.
